# SDR MWEA96100

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS LIGHTNING STRIKES ON UPPER FUS AT LONGERON 2R AND 3R.  INSTALLED REPAIRS IAW SRM 53-04 FIG 38 VIEW H.
